Differential geometry of the family of $R_k$’s in $R_n$ and of the family of totally geodesic $S_{k-1}$’s in $S_{n-1}$ of positive curvature
Matematičeskij sbornik, Tome 52 (1942) no. 3, pp. 165-212
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS_1942__52_3_a4,
author = {B. {\CYRV}{\cyra}{\cyrg}{\cyrn}{\cyre}{\cyrr}},
title = {Differential geometry of the family of $R_k${\textquoteright}s in $R_n$ and of the family of totally geodesic $S_{k-1}${\textquoteright}s in $S_{n-1}$ of positive curvature},
journal = {Matemati\v{c}eskij sbornik},
pages = {165--212},
year = {1942},
volume = {52},
number = {3},
zbl = {0063.07918},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MS_1942__52_3_a4/}
}
TY - JOUR
AU - B. Вагнер
TI - Differential geometry of the family of $R_k$’s in $R_n$ and of the family of totally geodesic $S_{k-1}$’s in $S_{n-1}$ of positive curvature
JO - Matematičeskij sbornik
PY - 1942
SP - 165
EP - 212
VL - 52
IS - 3
UR - http://geodesic.mathdoc.fr/item/MS_1942__52_3_a4/
LA - en
ID - MS_1942__52_3_a4
ER -
%0 Journal Article
%A B. Вагнер
%T Differential geometry of the family of $R_k$’s in $R_n$ and of the family of totally geodesic $S_{k-1}$’s in $S_{n-1}$ of positive curvature
%J Matematičeskij sbornik
%D 1942
%P 165-212
%V 52
%N 3
%U http://geodesic.mathdoc.fr/item/MS_1942__52_3_a4/
%G en
%F MS_1942__52_3_a4
B. Вагнер. Differential geometry of the family of $R_k$’s in $R_n$ and of the family of totally geodesic $S_{k-1}$’s in $S_{n-1}$ of positive curvature. Matematičeskij sbornik, Tome 52 (1942) no. 3, pp. 165-212. http://geodesic.mathdoc.fr/item/MS_1942__52_3_a4/